# SDR SWAA2025033118982

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 57,526 hours, 30,589 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL CRACKED/TORN<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] C/W INSPECTION OF REMOVED AND REPLACED SEAL PER AMM 53-31-31.
